Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 723025, 10 pages
http://dx.doi.org/10.1155/2015/723025
Research Article

The Existence of Meromorphic Solutions of Some Types of Systems of Complex Functional Equations

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Jiangxi Normal University, Nanchang, Jiangxi 330027, China

Received 4 August 2015; Accepted 13 September 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Yan Xu, Jin-Lian Wang, and Hua Wang, “The Existence of Meromorphic Solutions of Some Types of Systems of Complex Functional Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 723025, 10 pages, 2015. doi:10.1155/2015/723025